Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 93, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 14, 2007, 12:15 AM CDT for Gonzales County, Wilson County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2007, 12:15 AM CDT (05:15 UTC)
- Expired
- Apr 14, 2007, 1:15 AM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Gonzales County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 45 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 6:27 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2013 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 140518
SVREWX
TXC177-493-140615-
/O.NEW.KEWX.SV.W.0093.070414T0515Z-070414T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CDT SAT APR 14 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF GONZALES...
WILSON COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...STOCKDALE...POTH...KOSCIUSKO...
FLORESVILLE...
* UNTIL 115 AM CDT
* AT 1213 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA
OF THUNDERSTORMS...SOME SEVERE FROM FLORESVILLE TO THE WEST
AND SOUTHWEST PART OF GONZALES COUNTY...MOVING NORTHEAST AT 45
MPH. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PANDORA BY 1225 AM CDT...
NIXON BY 1230 AM CDT...
SMILEY BY 1235 AM CDT...
GONZALES BY 100 AM CDT...
8 MILES SOUTH OF WAELDER BY 115 AM CDT...
A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 2959 9721 2938 9724 2912 9762 2924 9773
2889 9818 2912 9842 2944 9815 2940 9814
2939 9813 2938 9784 2965 9764 2964 9760
2978 9733 2964 9714
$$2 follow-up statements
000
WWUS54 KEWX 140556
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 AM CDT SAT APR 14 2007
TXC177-493-140615-
/O.CON.KEWX.SV.W.0093.000000T0000Z-070414T0615Z/
GONZALES TX-WILSON TX-
1255 AM CDT SAT APR 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WILSON AND GONZALES COUNTIES...
AT 1255 AM CDT...THUNDERSTORMS CONTINUED OVER THE EASTERN PART OF
GONZALES COUNTY...EAST OF SMILEY. THESE THUNDERSTORMS WERE MOVING
EAST AT 45 PM. SOME OF THESE STORMS ARE CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2959 9721 2938 9724 2912 9762 2924 9773
2889 9818 2912 9842 2944 9815 2940 9814
2939 9813 2938 9784 2965 9764 2964 9760
2978 9733 2964 9714
$$000
WWUS54 KEWX 140605
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 AM CDT SAT APR 14 2007
TXC493-140614-
/O.CAN.KEWX.SV.W.0093.000000T0000Z-070414T0615Z/
WILSON TX-
104 AM CDT SAT APR 14 2007
...THE SEVERE THUNDERSTORM WARNING FOR WILSON COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2959 9721 2938 9724 2912 9762 2924 9773
2926 9773 2934 9774 2932 9773 2933 9770
2936 9769 2938 9784 2965 9764 2964 9760
2978 9733 2964 9714
$$
TXC177-140615-
/O.CON.KEWX.SV.W.0093.000000T0000Z-070414T0615Z/
GONZALES TX-
104 AM CDT SAT APR 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR GONZALES COUNTY...
AT 102 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH
OVER EASTERN GONZALES COUNTY. THIS STORM WAS MOVING EAST AT 45 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2959 9721 2938 9724 2912 9762 2924 9773
2926 9773 2934 9774 2932 9773 2933 9770
2936 9769 2938 9784 2965 9764 2964 9760
2978 9733 2964 9714
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 11:32 PM CDT, 43 minutes earlier.
Area forecast discussion, Apr 13, 11:32 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1132 PM CDT FRI APR 13 2007 .AVIATION... CIGS 3 THSD TO 6 THSD FT BKN WITH SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE EAST OF AN AQO TO HDO TO PEZ LINE THRU 09Z...WITH SCATTERED CLOUDS 6 THSD TO 10 THSD FT FROM DRT AND EAST TO ECU AND UVA. CONDITIONS ARE FORECAST TO BECOME 5 TO 10 THSD SCATTERED TO BROKEN FROM 09Z TO 12Z WITH LINGERING SHOWERS AND THUNDERSTORMS FROM GYB TO 3T5. FROM 12Z TO 15Z SKY CONDITIONS ARE EXPECTED TO BE 5 THSD TO 10 THSD SCATTERED WITH NORTH AND NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS. VFR CONDITIONS WILL PREVAIL AFTER 15Z WITH NORTH AND NORTHWEST WINDS OF 15 TO 30 KNOTS. && .PREV DISCUSSION... /ISSUED 956 PM CDT FRI APR 13 2007/ UPDATE... ACTIVITY WITH THE SQUALL LINE WILL CONTINUE MOVING THROUGH THE AREA. HAVE ADJUSTED POPS TO THE WEST TO KEEP THEM GOING A LITTLE LONGER THROUGH THE NIGHT. ALSO TIGHT GRADIENT, WHEN THE FRONT DOES PASS US TOMORROW, MIGHT WARRANT WIND ADVISORY. PREV DISCUSSION... /ISSUED 641 PM CDT FRI APR 13 2007/ UPDATE... TORNADO WATCH FOR ALL BUT DIMMIT, EDWARDS AND VAL VERDE COUNTIES TIL 2 AM SATURDAY MORNING. PREV DISCUSSION... /ISSUED 612 PM CDT FRI APR 13 2007/ UPDATE... PLACED POPS ACROSS ALL AREAS TONIGHT. NOTHING ELSE CHANGED AT THIS TIME. PREV DISCUSSION... /ISSUED 324 PM CDT FRI APR 13 2007/ DISCUSSION... CONVECTION WILL BEGIN TO DEVELOP ACROSS THE REGION WITHIN THE NEXT FEW HOURS AS TEMPS AREA WIDE ARE SITTING IN THE UPPER 70S TO MID 80S...AND THE CAPPING INVERSION AT 850 HPA IS SHOWING SIGNS OF BREAKING. WATER VAPOR SATELLITE IMAGERY SHOWS THE DRY SLOT OVER MEXICO CONTINUING TO ENTER OUR REGION...WITH AN INTERESTING LITTLE JET MAX ALLOWING SOME ACTIVITY TO SPIN UP OVER THE SIERRA MADRES. WHILE OVERALL POPS ARE NOT TOO IMPRESSIVE...50S AT BEST OVER OUR NORTHEASTERN COUNTIES...ANY STORMS WHICH DEVELOP COULD VERY EASILY BECOME SEVERE. WILL LIKELY SEE SOME SUPERCELL DEVELOPMENT LATER THIS EVENING AHEAD OF THE MAIN SQUALL LINE ASSOCIATED WITH THE COLD FRONT. WHILE LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE WEATHER CONCERNS...ISOLATED TORNADOES ARE POSSIBLE WITH THE PRE-FRONTAL SUPERCELLS. IF ANY GOOD NEWS COULD COME FROM THIS SCENARIO...IT LOOKS LIKE THE CONVECTIVE ACTIVITY WILL HAVE CLEARED THE CWA BY 8 AM...WITH A VERY MILD WEEKEND IN STORE. SATURDAY WILL BE WINDY...WITH SUSTAINED NORTHERLY WINDS OF 15 TO 25 MPH AND GUSTS UP TO 30 MPH POSSIBLE. HOLDING OFF ON A WIND ADVISORY SATURDAY AFTERNOON...BUT ONE MAY BECOME NECESSARY FOR COUNTIES ALONG THE ESCARPMENT AS WINDS MAY REACH 26 MPH DURING THE MID TO LATE AFTERNOON. CLEAR SKIES SATURDAY NIGHT WILL LEAD TO A CHILLY START SUNDAY MORNING. SOME AREAS ACROSS THE HILL COUNTRY DIPPING TO WITHIN A FEW DEGREES OF FREEZING. SOUTHERLY WINDS WILL BRING BACK GULF MOISTURE ON SUNDAY...BUT WILL BE LIMITED TO THE FORMATION OF CLOUDS, AND NOT RAIN. THE MILD CONDITIONS WILL CONTINUE INTO MONDAY...BUT STRONG GULF FLOW WILL LEAD TO ANOTHER WINDY AFTERNOON. THE NEXT BEST CHANCE FOR RAIN WILL BE MONDAY NIGHT AND TUESDAY AS AN UPPER LEVEL TROUGH APPROACHES THE REGION. FOR NOW, HAVE GONE WITH SLT TO LOW-END CHC POPS FOR THIS TIME FRAME UNTIL THE TIMING OF THIS FEATURE AND DEPTH OF AVAILABLE MOISTURE IS BETTER RESOLVED. FIRE WEATHER... A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING AND OVERNIGHT. VERY DRY NORTHERLY WINDS ARE EXPECTED BEHIND THE FRONT...WITH SUSTAINED WINDS REACHING 15 TO 25 MPH SATURDAY AFTERNOON. RELATIVE HUMIDITIES WILL FALL TO BELOW 20 PERCENT ALONG THE RIO GRANDE PLAINS LATE SATURDAY MORNING. A RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF WEST SOUTH CENTRAL TEXAS FROM NOON UNTIL 6 PM CDT. FOR FURTHER INFORMATION...PLEASE REFER TO THE SATRFWEWX PRODUCT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 55 69 42 76 54 / 50 - 0 0 - AUSTIN BERGSTROM INTL AIRPORT 55 69 38 75 46 / 50 - 0 0 - DEL RIO INTL AIRPORT 50 79 45 78 56 / 40 0 0 0 - SAN ANTONIO INTL AIRPORT 54 72 41 75 52 / 40 - 0 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM TO 6 PM CDT SATURDAY FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. RED FLAG WARNING FROM 12 PM TO 6 PM CDT SATURDAY FOR THE FOLLOWING ZONES: DIMMIT...KINNEY...MAVERICK...UVALDE...ZAVALA. && 99/99
Hazardous weather outlook, Apr 13, 7:45 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 745 PM CDT FRI APR 13 2007 TXZ171>173-183>194-202>209-217>225-228-141100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 745 PM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT...ESPECIALLY OVER THE HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LARGE HAIL...DAMAGING WINDS AND EVEN ISOLATED TORNADOES ARE POSSIBLE IN THE RISK AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BREEZY TO WINDY CONDITIONS ACROSS THE AREA ON SATURDAY MAY REQUIRE A WIND ADVISORY. A RED FLAG WARNING IS IN EFFECT FOR SATURDAY ACROSS THE RIO GRANDE VALLEY AND RIO GRANDE PLAINS COUNTIES DUE TO WINDY AND VERY DRY CONDITIONS FORECAST THERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE NORTHERN PORTIONS OF SOUTH CENTRAL TEXAS FRIDAY EVENING.
In the hours before
Local storm report, Apr 13, 8:19 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 2 S KERRVILLE 30.01N 99.14W
04/13/2007 M0.75 INCH KERR TX TRAINED SPOTTER
&&
DCLocal storm report, Apr 13, 9:04 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
904 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL REAGAN WELLS 29.55N 99.80W
04/13/2007 M2.50 INCH UVALDE TX TRAINED SPOTTER
2 TO 2 1/2 INCH HAIL. DID NOT COMPLETELY COVER THE
GROUND.
&&
DCLocal storm report, Apr 13, 9:43 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 S ROCKSPRINGS 30.00N 100.21W
04/13/2007 M0.75 INCH EDWARDS TX CO-OP OBSERVER
PENNY SIZE HAIL COVERED 20 TO 30 PERCENT OF THE GROUND.
0700 PM HAIL 16 NNW LEAKEY 29.94N 99.86W
04/13/2007 M1.50 INCH REAL TX CO-OP OBSERVER
1 1/2 HAIL AT PRADE RANCH.
&&
DCLocal storm report, Apr 13, 10:25 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL KYLE 29.99N 97.87W
04/13/2007 M0.75 INCH HAYS TX TRAINED SPOTTER
0938 PM TSTM WND GST KYLE 29.99N 97.87W
04/13/2007 M60 MPH HAYS TX TRAINED SPOTTER
1005 PM HAIL SAN ANTONIO 29.46N 98.51W
04/13/2007 M0.88 INCH BEXAR TX TRAINED SPOTTER
I37 AND I10.
1000 PM HAIL SAN ANTONIO 29.46N 98.51W
04/13/2007 M0.75 INCH BEXAR TX TRAINED SPOTTER
FAIR AVE AND I37.
1009 PM HAIL SAN ANTONIO 29.46N 98.51W
04/13/2007 E1.00 INCH BEXAR TX AMATEUR RADIO
FAIR AVE AND I10.
1005 PM HAIL SAN ANTONIO 29.46N 98.51W
04/13/2007 M1.25 INCH BEXAR TX PUBLIC
ONE MILE SOUTH OF W.W. WHITE AND RIGSBY.
&&
DCLocal storm report, Apr 13, 10:34 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1034 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM HAIL LA VERNIA 29.35N 98.11W
04/13/2007 M0.88 INCH WILSON TX TRAINED SPOTTER
&&
DCLocal storm report, Apr 13, 11:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 S ROCKSPRINGS 30.00N 100.21W
04/13/2007 M0.75 INCH EDWARDS TX CO-OP OBSERVER
PENNY SIZE HAIL COVERED 20 TO 30 PERCENT OF THE GROUND.
0700 PM HAIL 16 NNW LEAKEY 29.94N 99.86W
04/13/2007 M1.50 INCH REAL TX CO-OP OBSERVER
1 1/2 HAIL AT PRADE RANCH.
0717 PM FUNNEL CLOUD 9 W HARPER 30.30N 99.40W
04/13/2007 KIMBLE TX TRAINED SPOTTER
SEVERAL FUNNEL CLOUDS.
0757 PM HAIL 11 SW KERRVILLE 29.93N 99.27W
04/13/2007 M0.75 INCH KERR TX TRAINED SPOTTER
0800 PM HAIL REAGAN WELLS 29.55N 99.80W
04/13/2007 M2.50 INCH UVALDE TX TRAINED SPOTTER
2 TO 2 1/2 INCH HAIL. DID NOT COMPLETELY COVER THE
GROUND.
0805 PM HAIL 2 S KERRVILLE 30.01N 99.14W
04/13/2007 M0.75 INCH KERR TX TRAINED SPOTTER
0938 PM HAIL KYLE 29.99N 97.87W
04/13/2007 M0.75 INCH HAYS TX TRAINED SPOTTER
0938 PM TSTM WND GST KYLE 29.99N 97.87W
04/13/2007 M60.00 MPH HAYS TX TRAINED SPOTTER
1000 PM HAIL SAN ANTONIO 29.46N 98.51W
04/13/2007 M0.75 INCH BEXAR TX TRAINED SPOTTER
FAIR AVE AND I37.
1005 PM HAIL SAN ANTONIO 29.46N 98.51W
04/13/2007 M0.88 INCH BEXAR TX TRAINED SPOTTER
I37 AND I10.
1005 PM HAIL SAN ANTONIO 29.46N 98.51W
04/13/2007 M1.25 INCH BEXAR TX PUBLIC
ONE MILE SOUTH OF W.W. WHITE AND RIGSBY.
1009 PM HAIL SAN ANTONIO 29.46N 98.51W
04/13/2007 E1.00 INCH BEXAR TX AMATEUR RADIO
FAIR AVE AND I10.
1026 PM HAIL LA VERNIA 29.35N 98.11W
04/13/2007 M0.88 INCH WILSON TX TRAINED SPOTTER
&&
DCThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 36 min |
| Apr 13, 7:16 PM CDT | Tornado Warning | EWX | Bandera, Kerr, Real | 29 min |
| Apr 13, 7:19 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 56 min |
| Apr 13, 7:23 PM CDT | Tornado Warning | EWX | Gillespie | 39 min |
| Apr 13, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 62 min |
| Apr 13, 7:58 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 47 min |
| Apr 13, 8:20 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 55 min |
| Apr 13, 8:21 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 54 min |
| Apr 13, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 61 min |
| Apr 13, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 62 min |
| Apr 13, 9:46 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 59 min |
| Apr 13, 9:48 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 57 min |
| Apr 13, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 63 min |
| Apr 13, 10:15 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde, Zavala | 50 min |
| Apr 13, 11:06 PM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 16 hr |
| Apr 13, 11:34 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 41 min |
| Apr 14, 1:49 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 26 min |
| Apr 14, 2:05 AM CDT | Severe Thunderstorm Warning | EWX | Karnes | 40 min |
| Apr 14, 3:02 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales | 24 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.